Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 15, NWS Houston/Galveston, TX

September 18, 2014Austin County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Sep 18, 2014, 4:48 PM CDT for Austin County, Texas. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2014, 4:48 PM CDT (21:48 UTC)
Expired
Sep 18, 2014, 5:15 PM CDT
In force
27 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Austin County, TX

The radar

The Houston radar (KHGX), 109 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 4:53 PM CDTFUNNEL CLOUD2 Wnw Sealy, TXNWS EMPLOYEE FAMILY REPORTED SEEING A BRIEF FUNNEL CLOUD HALF WAY TO GROUND BUT DID NOT CONTACT THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WFUS54 KHGX 182148
TORHGX
TXC015-182215-
/O.NEW.KHGX.TO.W.0015.140918T2148Z-140918T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
448 PM CDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 515 PM CDT
    
* AT 447 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER SEALY...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEALY AND SAN FELIPE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2976 9624 2981 9616 2970 9603 2966 9612
      2969 9621
TIME...MOT...LOC 2147Z 319DEG 7KT 2976 9617 

$$

39
2 follow-up statements
146 
WWUS54 KHGX 182202
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
502 PM CDT THU SEP 18 2014

TXC015-182215-
/O.CON.KHGX.TO.W.0015.000000T0000Z-140918T2215Z/
AUSTIN TX-
502 PM CDT THU SEP 18 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN AUSTIN COUNTY...
    
AT 502 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
SEALY...MOVING SOUTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
SEALY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2974 9622 2979 9615 2970 9603 2966 9612
      2969 9621
TIME...MOT...LOC 2202Z 343DEG 6KT 2974 9617 

$$

39
229 
WWUS54 KHGX 182215
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
515 PM CDT THU SEP 18 2014

TXC015-182225-
/O.EXP.KHGX.TO.W.0015.000000T0000Z-140918T2215Z/
AUSTIN TX-
515 PM CDT THU SEP 18 2014

...THE TORNADO WARNING FOR SOUTHEASTERN AUSTIN COUNTY HAS EXPIRED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 2974 9622 2979 9615 2970 9603 2966 9612
      2969 9621
TIME...MOT...LOC 2212Z 319DEG 7KT 2974 9617 

$$

39

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Sep 18, 3:48 PM CDT, 1 hour earlier.

Area forecast discussion, Sep 18, 3:48 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
348 PM CDT THU SEP 18 2014

.DISCUSSION...
TODAY'S HIGHEST RAINFALL RATES OF NEAR 5 INCHES PER HOUR OCCURRED
OVER WESTERN AND SOUTHERN HARRIS...NORTHERN GALVESTON...NORTHERN
MONTGOMERY AND SOUTHERN SAN JACINTO COUNTIES. OF COURSE...MANY
LOW LYING AREAS/STREETS QUICKLY WENT UNDER WATER AS THIS RAIN
FELL ON AN ALREADY SATURATED / URBAN LANDSCAPE. AFTER ABOUT THREE
PLUS HOURS OF MERGING SLOW-MOVING TRAINING MODERATE/HEAVY RAIN
(ISOLATED THUNDERSTORMS) CLUSTERS...THERE WILL BE A SHORT LULL
ACROSS MANY OF THOSE AREAS. AS THESE COUNTIES SLOWLY DRAIN AND THE
ATMOSPHERE RE-CHARGES...THERE ARE NUMEROUS RAIN/STORM CELLS GATHERING
ALONG A WEAK CENTRAL TEXAS BOUNDARY AND THESE WILL LIKELY EXPAND
BACK TOWARDS THE EAST AND INITIATE A GOOD ROUND OF NORTHERN CWA
RAINFALL THROUGH THE LATE AFTERNOON INTO MID EVENING HOURS. A
SHORTWAVE DISTURBANCE DIVING DOWN INTO CENTRAL TEXAS WILL ENHANCE
THIS FAR INTERIOR ACTIVITY. NEAR ZERO STORM MOVEMENT WITHIN THIS
GREATER THAN 2.3 INCH PWAT AIR MASS EQUATES TO VARIOUS COMMUNITIES
DEALING WITH EXCESSIVE RAINFALL INTO THE OVERNIGHT HOURS. GRANTED...
THOSE FAR NORTHERN COUNTIES FROM BRAZOS EAST OVER INTO MADISON
AND HOUSTON COUNTIES HAVE NOT SEEN AS MUCH 24-48 RAINFALL AND THEIR
UPPER LEVEL SOIL LAYERS ARE NOT VERY SATURATED...BUT IF THE RAIN
RATES THAT OCCURRED IN HOUSTON AND SURROUNDING COUNTIES OCCURS...THEN
NORTHERN FA FLOODING WILL OCCUR. THIS NORTHERN ACTIVITY IS FORECAST
TO SLOWLY SAG SOUTHWARD OVERNIGHT AND MERGE WITH RE-DEVELOPING SOUTHERN
FORECAST (+)RA CLUSTERS FROM AS EARLY AS AROUND FRIDAY MIDNIGHT AND
PERSIST THROUGH THE EARLY AFTERNOON. NEEDLESS TO SAY...THE FLOOD WATCH
AS BEEN EXTENDED. BUFFALO BAYOU-DOWNTOWN HAS RECENTLY COME OUT OF
BANKS WITH RUN-OFF...A REMINDER THAT IT IS BEST TO KEEP ABREAST
OF THE LATEST HYDRO PRODUCTS FOR FUTURE UPDATES UPON LOCAL BAYOU
WATER LEVEL TRENDS.

ONCE THIS 'CHAPTER' OF PRECIPITATION COMES TO AN END SOMETIME LATE
FRIDAY INTO EARLY SATURDAY MORNING...THE NEXT AREA TO MONITOR FOR
RETURN RAIN WILL BE CLOSER TO THE COAST AND POINTS SOUTHWESTWARD.
THE RECENT BETTER LOWER LEVEL CONVERGENCE OF OFFSHORE SOUTHEASTERLIES
RUNNING INTO INLAND EASTERLIES WILL TURN MORE UNI-DIRECTIONAL SOUTHEAST.
STILL HOLDING ONTO THE IDEA THAT A WEAK BACKDOOR FRONT WILL MOVE
IN FROM THE SABINE AND SHUNT THE HIGHER MOISTURE TOWARDS THE COASTAL
BEND SATURDAY MORNING. UPPER RIDGING IS FORECAST TO NEVER REALLY
GAIN A REAL FOOTHOLD OVER EASTERN TEXAS...WITH AN UNSETTLED NEAR-
COASTAL SCENARIO UNFOLDING WITHIN THE NWP SOLUTIONS. GENERALLY LOWER
HEIGHTS AND A VICINITY OFFHSORE INVERTED TROUGH FORMING IN THE
SURFACE PRESSURE FIELD...ALONG WITH RANDOM WAVES MOVING UP FROM
THE FAR OFFHSORE WATERS...ALL LEAN THE FORECAST TO LOW RAIN
CHANCES ACROSS THE SOUTHERN THIRD OF THE CWA THROUGH LATE SUNDAY.
SOUTHWESTERN U.S./NORTHERN MEXICO UPPER RIDGING IS FORECAST TO
EXPAND A BIT FURTHER EAST TO BEGIN THE NEXT WORK WEEK. THIS HAS
RAIN CHANCES FALLING TO JUST SLIGHT NEAR THE COAST...UNDER SLIGHT
INLAND. MONDAY THROUGH FRIDAY RAIN CHANCES WILL REMAIN SLIGHT TO
LOW CHANCE ALONG THE COAST AND GULF THROUGH THE REMAINDER OF THE
PERIOD BASED UPON THE UNSETTLED NATURE OF THE GULF'S OVERLYING
ATMOSPHERE...THE 20 TO 40 POPS ISOPLETHES WILL MIGRATE INLAND
EACH DAY PAST MID-WEEK DUE TO INTERIOR WARMING INTO THE UPPER
80S...SURPASSING PROGGED LOW-MID 80F CONVECTIVE TEMPERATURES. 31

&&

.MARINE...
LOW PRESSURE OVER NORTHER MEXICO WILL PRODUCE A SOUTHEAST WIND
TONIGHT. HIGH PRESSURE TO THE NORTH OF TEXAS AND WEAK LOW PRESSURE
OVER NORTHERN MEXICO WILL ALLOW AN EAST WIND TO DEVELOP ON FRIDAY
AND PERSIST THROUGH EARLY NEXT WEEK. WEEKEND MARINERS CAN EXPECT
SLIGHTLY ELEVATED SEA HEIGHTS DUE TO THE PROLONGED EASTERLY FETCH.
WINDS SHOULD SLOWLY DECREASE ON MONDAY AS THE PRESSURE GRADIENT
BEGINS TO RELAX. A COLD FRONT WILL APPROACH SE TX ON TUESDAY BUT
WILL PROBABLY STALL NORTH OF THE COASTAL WATERS. EAST WINDS WILL
PERSIST THROUGH FRIDAY AND GRADUALLY STRENGTHEN TOWARD THE END OF
THE WEEK AS THE PRESSURE GRADIENT. A PERSISTENT EASTERLY FETCH WILL
ALLOW TIDE LEVELS TO SLOWLY INCREASE THROUGH THE WEEK. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      73  88  71  91  73 /  70  50  20  30  20
HOUSTON (IAH)              75  86  72  90  74 /  60  70  20  30  20
GALVESTON (GLS)            77  86  79  88  79 /  60  60  30  30  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES:
     BRAZOS...BURLESON...GRIMES...HOUSTON...MADISON...POLK...
     TRINITY...WALKER...WASHINGTON.

     FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES:
     AUSTIN...BRAZORIA...CHAMBERS...COLORADO...FORT BEND...
     GALVESTON...HARRIS...JACKSON...LIBERTY...MATAGORDA...
     MONTGOMERY...SAN JACINTO...WALLER...WHARTON.

GM...NONE.
&&

DISCUSSION...31/43
Hazardous weather outlook, Sep 18, 12:11 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1211 PM CDT THU SEP 18 2014

TXZ163-164-176>179-195>200-210>214-226-227-235>238-191715-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
1211 PM CDT THU SEP 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...FLOOD WATCH IS IN EFFECT THROUGH 7 PM CDT....

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALLY HEAVY RAINFALL FROM CLUSTERS OF MODERATE RAIN CELLS AND
EMBEDDED THUNDERSTORMS SLOWLY TRAINING NORTHEASTWARD WILL EXACERBATE
FLOODING ISSUES IN THOSE COMMUNITIES THAT HAVE ALREADY ACCUMULATED
UP AN AVERAGE TWO TO FOUR INCH RAIN AMOUNTS THURSDAY MORNING. ISOLATED
FIVE TO SEVEN INCH TWO DAY AMOUNTS ARE LIKELY...ANY RAIN OVER THESE
AREAS WILL QUICKLY INDUCE THE FLOODING OF LOW LYING AREAS AND ROADWAYS.
AS OF NOW...THERE ARE NO BAYOU FLOODING CONCERNS BUT THIS WILL NEED
TO BE CLOSELY MONITORED INTO EARLY FRIDAY.

ALSO...FUNNEL CLOUDS ARE POSSIBLE WITHIN THIS TROPICAL AIR MASS.
THERE IS A SLIGHT CHANCE THAT ANY FUNNEL CLOUD MAY BRIEFLY TOUCH
DOWN AS A WEAK TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MORE RAIN IS FORECAST ON FRIDAY AND THIS WILL MOST LIKELY KEEP THE
FLOODING THREAT ALIVE THROUGH THE FRIDAY AFTERNOON. RAINS ARE EXPECTED
TO WANE BY LATE FRIDAY WITH A MUCH DRIER WEEKEND EXPECTED ACROSS MANY
INTERIOR COUNTIES. RAIN CHANCES WILL STILL REMAIN FOR THE COASTAL
COUNTIES THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD RELAY ANY REPORTS OF THE FLOODING OF VEHICLES...MAJOR
ROADWAYS...AND OR HOMES TO THE HOUSTON GALVESTON NATIONAL WEATHER
SERVICE OFFICE.

In the hours before

Local storm report, Sep 18, 1:21 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
121 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      2 E HILSHIRE VILLAGE    29.78N  95.45W
09/18/2014                   HARRIS             TX   EMERGENCY MNGR

            HIGH WATER AT OLD KAY ROAD AND I-610 WEST LOOP.

&&

EVENT NUMBER HGX1400204

PK
Local storm report, Sep 18, 1:36 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
136 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       3 W LEAGUE CITY         29.49N  95.15W
09/18/2014  E4.00 INCH       GALVESTON          TX   NWS EMPLOYEE

            3-4 INCHES OF PRECIPITATION ON THE ROADWAY AT THE
            CORNER OF FM 518 AND BAY AREA BLVD.

&&

EVENT NUMBER HGX1400205

PK
Local storm report, Sep 18, 1:42 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
142 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      3 W LEAGUE CITY         29.49N  95.15W
09/18/2014                   GALVESTON          TX   NWS EMPLOYEE

            3-4 INCHES OF WATER ON THE ROADWAY AT THE CORNER OF FM
            518 AND BAY AREA BLVD.

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER HGX1400205

PK
Local storm report, Sep 18, 1:44 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
144 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      CLEVELAND               30.34N  95.08W
09/18/2014                   LIBERTY            TX   EMERGENCY MNGR

            VARIOUS STREETS ARE FLOODED IN THE CITY OF CLEVELAND.

&&

EVENT NUMBER HGX1400206

PK
Local storm report, Sep 18, 1:48 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
148 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      STAFFORD                29.62N  95.56W
09/18/2014                   FORT BEND          TX   BROADCAST MEDIA

            HIGH WATER REPORTED IN THE 13600 BLOCK OF FM1092.

&&

EVENT NUMBER HGX1400207

PK
Local storm report, Sep 18, 2:21 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
221 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      LEAGUE CITY             29.49N  95.11W
09/18/2014                   GALVESTON          TX   EMERGENCY MNGR

            NUMEROUS STREETS ARE FLOODED WITH AS MUCH AS 5-8 INCHES
            OF WATER IN SOME AREAS.

&&

EVENT NUMBER HGX1400208

PK

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:48 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Harris3 hr
Sep 18, 9:16 AM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery, Polk, San Jacinto3 hr
Sep 18, 9:25 AM CDTFlash Flood WarningHGXHarris, Montgomery65 min
Sep 18, 10:08 AM CDTAreal Flood AdvisoryHGXHarris, Montgomery2 hr
Sep 18, 10:17 AM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery, San Jacinto4 hr
Sep 18, 10:49 AM CDTAreal Flood AdvisoryHGXPolk, San Jacinto, Walker116 min
Sep 18, 11:26 AM CDTSpecial Weather StatementHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton64 min
Sep 18, 11:44 AM CDTAreal Flood AdvisoryHGXLiberty, Polk, San Jacinto2 hr
Sep 18, 12:29 PM CDTAreal Flood AdvisoryHGXHarris, Montgomery, San Jacinto3 hr
Sep 18, 1:02 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty118 min
Sep 18, 2:37 PM CDTFlash Flood WarningHGXChambers, Galveston, Harris113 min
Sep 18, 4:32 PM CDTAreal Flood AdvisoryHGXAustin, Waller118 min
Sep 18, 5:18 PM CDTSpecial Weather StatementHGXAustin42 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.